Derivation Requirements on Prime Near-Rings for Commutative Rings

Jurnal ILMU DASAR

View Publication Info
 
 
Field Value
 
Title Derivation Requirements on Prime Near-Rings for Commutative Rings
 
Creator Setyawati, Dian Winda
Habibi, Mochammad Reza
Baihaqi, Komar
 
Description Near-ring is an extension of ring without having to fulfill a commutative of the addition operations and left distributive of the addition and multiplication operations It has been found that some theorems related to a prime near-rings are commutative rings involving the derivation of the Lie products and the derivation of the Jordan product. The contribution of this paper is developing the previous theorem by inserting derivations to the Lie products and the Jordan product. Keywords: Derivation, Prime Near-Ring, Lie Products and Jordan Products.
 
Publisher Fakultas Matematika dan Ilmu Pengetahuan Alam Universitas Jember
 
Date 2019-07-16
 
Type info:eu-repo/semantics/article
info:eu-repo/semantics/publishedVersion
 
Format application/pdf
 
Identifier https://jurnal.unej.ac.id/index.php/JID/article/view/10297
10.19184/jid.v20i2.10297
 
Source Jurnal ILMU DASAR; Vol 20 No 2 (2019); 139-144
2442-5613
1411-5735
 
Language eng
 
Relation https://jurnal.unej.ac.id/index.php/JID/article/view/10297/6940
 
Rights Copyright (c) 2019 Dian Winda Setyawati, Mochammad Reza Habibi, Komar Baihaqi
http://creativecommons.org/licenses/by-sa/4.0
 

Contact Us

The PKP Index is an initiative of the Public Knowledge Project.

For PKP Publishing Services please use the PKP|PS contact form.

For support with PKP software we encourage users to consult our wiki for documentation and search our support forums.

For any other correspondence feel free to contact us using the PKP contact form.

Find Us

Twitter

Copyright © 2015-2018 Simon Fraser University Library